# SDR SIMA20180121001

- Difficulty date: January 21, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 43,010 hours, 39,015 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF RUDDER HAS A HOLE IN THE SKIN NEAR THE LOWER AFT CORNER.  REPAIRED THE RUDDER LOWER SKIN IAW ERS EM-55MR-632.
